Science China Mathematics

, Volume 61, Issue 3, pp 563–576 | Cite as

Indefinite stochastic linear-quadratic optimal control problems with random jumps and related stochastic Riccati equations

Articles
  • 39 Downloads

Abstract

We discuss the stochastic linear-quadratic (LQ) optimal control problem with Poisson processes under the indefinite case. Based on the wellposedness of the LQ problem, the main idea is expressed by the definition of relax compensator that extends the stochastic Hamiltonian system and stochastic Riccati equation with Poisson processes (SREP) from the positive definite case to the indefinite case. We mainly study the existence and uniqueness of the solution for the stochastic Hamiltonian system and obtain the optimal control with open-loop form. Then, we further investigate the existence and uniqueness of the solution for SREP in some special case and obtain the optimal control in close-loop form.

Keywords

stochastic linear-quadratic problem Hamiltonian system Riccati equation Poisson process indefinite case 

MSC(2010)

93E20 60H10 49N10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

This work was supported by National Natural Science Foundation of China (Grant Nos. 61573217, 11471192 and 11626142), the National High-Level Personnel of Special Support Program, the Chang Jiang Scholar Program of Chinese Education Ministry, the Natural Science Foundation of Shandong Province (Grant Nos. JQ201401 and ZR2016AB08), the Colleges and Universities Science and Technology Plan Project of Shandong Province (Grant No. J16LI55) and the Fostering Project of Dominant Discipline and Talent Team of Shandong University of Finance and Economics.

References

  1. 1.
    Boyd S, Ghaoui E L, Feron E, et al. Linear Matrix Inequality in Systems and Control Theory. Philadelphia: SIAM, 1994CrossRefMATHGoogle Scholar
  2. 2.
    Chen S, Li X, Zhou X. Stochastic linear-quadratic regulators with indefinite control weight costs. SIAM J Control Optim, 1998, 36: 1685–1702MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Hu Y, Peng S. Solution of forward-backward stochastic differential equations. Probab Theory Related Fields, 1995, 103: 273–283MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Huang J, Yu Z. Solvability of indefinite stochastic Riccati equations and linear-quadratic optimal control problems. Systems Control Lett, 2014, 68: 68–75MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Li N, Yu Z. Recursive stochastic linear-quadratic optimal control and nonzero-sum differential game problems with random jumps. Adv Difference Equ, 2015, 144: 1–19MathSciNetGoogle Scholar
  6. 6.
    Meng Q. General linear-quadratic optimal stochastic control problem driven by a Brownian motion and a Poisson random martingale measure with random coefficients. Stoch Anal Appl, 2004, 32: 88–109MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Peng S. New development in stochastic maximum principle and related backward stochastic differential equations. In: Proceedings of the 31st IEEE Conference on Decision and Control, vol. 2. Tucson: IEEE, 1992, 2043–2047Google Scholar
  8. 8.
    Peng S. Stochastic Hamilton-Jacobi-Bellman equations. Stoch Anal Appl, 1992, 30: 284–304MathSciNetMATHGoogle Scholar
  9. 9.
    Peng S, Wu Z. Fully coupled forward-backward stochastic differential equations and applications to optimal control. SIAM J Control Optim, 1999, 37: 825–843MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Qian Z, Zhou X. Existence of solutions to a class of indefinite stochastic Riccati equations. SIAM J Control Optim, 2013, 51: 221–229MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Rami M, Chen X, Moore J, et al. Solvability and asymptotic behavior of generalized Riccati equations arising in indefinite stochastic LQ controls. IEEE Trans Automat Control, 2001, 46: 428–440MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Rami M, Zhou X, Moore J. Well-posedness and attainability of indefinite stochastic linear-quadratic control in infinite time horizon. Systems Control Lett, 2000, 41: 123–133MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Tang S. General linear-quadratic optimal stochastic control problems with random coefficients: Linear stochastic Hamilton systems and backward stochastic Riccati equations. SIAM J Control Optim, 2003, 42: 53–75MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Tang S, Li X. Necessary conditions for optimal control of stochastic systems with random jumps. SIAM J Control Optim, 1994, 32: 1447–1475MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Yu Z. Equivalent cost functionals and stochastic linear-quadratic optimal control problems. ESAIM Control Optim Calc Var, 2013, 19: 78–90MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Science China Press and Springer-Verlag GmbH Germany, part of Springer Nature 2017

Authors and Affiliations

  1. 1.School of StatisticsShandong University of Finance and EconomicsJinanChina
  2. 2.School of MathematicsShandong UniversityJinanChina

Personalised recommendations